# SDR SWIA2019101046452

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 453-469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STGR 20R BETWEEN FS453.00 AND FS469.00, FOUND CORROSION ON FACTORY SPLICE ON STGR 20R BETWEEN FS469.00 AND FS485.00.   (C-CHECK) N817SK RO: 10/9/2019REPLACED FACTORY SPLICE IAW SRM. LEAK CHECK GOOD.
